# SDR AALA201607139004

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 33,722 hours, 15,353 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH,  CABIN WAS AT-4990 ALTITUDE. CREW FOUND DEBRIS STUCK IN OUTFLOW VALVE ON THE POST FLIGHT WALK AROUND.  MAINTENANCE REMOVED INSULATION DEBRIS FROM OUTFLOW VALVE AND CHECKED AREA FOR DAMAGE WITH NO DEFECTS NOTED.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 21-31-00.
